# SDR CALA2014050690965

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 76,359 hours, 28,230 cycles
- Engine: Pwa PW2040
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CALL WORKS BETWEEN FA & COCKPIT, BUT TONE ALSO RINGS IN COCKPIT, NO LIGHTS, WHEN FA'S CALL, ABLE TO DUPLICATE PROBLEM . CHIME WAS EVEN GOING OFF CONTINUOUSLY.  RESET POWER TO AC.  CHIME & COMM BETWEEN FA STATIONS & FLIGHT DECK NOW ALL CHECK GOOD, NO HISTORY.
